# SDR AALA202410071538

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 31,015 hours, 12,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT NEEDS NEW BATTERY IN FORWARD EMERGENCY BOX. REPLACED FORWARD EMERGENCY BATTERY LIGHT AS REQUIRED AMM 25-00-00.
